Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 13 found articles
 
 
  Investigating the numerical range and q-numerical range of non square matrices
 
 
Title: Investigating the numerical range and q-numerical range of non square matrices
Author: Aikaterini Aretaki
John Maroulas
Appeared in: Opuscula mathematica
Paging: Volume 31 (2011) nr. 3 pages 303-315
Year: 2011
Contents: A presentation of numerical ranges for rectangular matrices is undertaken in this paper, introducing two different definitions and elaborating basic properties. Further, we extend to the q-numerical range.
Publisher: AGH University of Science and Technology (provided by DOAJ)
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands